Tokyo Journal of Mathematics

Fourier Ultra-Hyperfunctions Valued in a Fréchet Space

Young Sik PARK

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 05, Number 1 (1982), 143-155.

Dates
First available in Project Euclid: 2 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270215039

Digital Object Identifier
doi:10.3836/tjm/1270215039

Mathematical Reviews number (MathSciNet)
MR670910

Zentralblatt MATH identifier
0496.46025

Citation

PARK, Young Sik. Fourier Ultra-Hyperfunctions Valued in a Fréchet Space. Tokyo J. Math. 05 (1982), no. 1, 143--155. doi:10.3836/tjm/1270215039. https://projecteuclid.org/euclid.tjm/1270215039


Export citation